# SDR QMLA2010081010050

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 4,376 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,760 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLI (FIRST LIMIT INDICATOR) FAILED. RETURNED TO BASE, RESET FLI.  MECHANIC CHECKED FLI FOR FAILURE CODE, NONE INDICATED. FLIGHT CONTINUED TO DESTINATION.
